# SDR SWAA2015091443769

- Difficulty date: August 1, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654640716
- Part serial: E1635
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK NR 5, FWD OTBD LUG BORE & FACE CORRODED.  REPAIRED NR 5 FLAP TRACK IAW EO & EA.
